# SDR SIMA2011342001

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 29,075 hours, 27,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE MAIN DOOR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR EMERGENCY LIGHT IAW AMM TASKS 33-50-06-000-801-A AND 33-50-06-400-801-A.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
